# SDR 96ZZZM839

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900
- Aircraft serial: UB8
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Tube
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLT 442 - MHH/MIA - RIGHT ENGINE LOST POWER IN FLIGHT, UNABLE TO INCREASE OR DECREASE POWER.  PRECAUTIONARY ENGINE SHUT DOWN.  TROUBLE SHOT SYSTEM, REPOSITIONED FUEL TRANSFER TUBE.  LEAK CHECK AND OPS CHECK GOOD.
